q-SPACE (q-TIME)-DEFORMATION OF THE CONTINUITY EQUATION

Authors

DOI:

https://doi.org/10.29121/granthaalayah.v9.i8.2021.4177

Keywords:

Q-Derivative, Q- Space Deformation Continuity Equation, Q-Time Deformation Continuity Equation, Q-Calculus

Abstract

A q-space (q-time)-deformation of the continuity equations are introduced using the q-derivative (or Jackson derivative). By quantum calculus, we solve such equations. The free cases are discussed separately.

Downloads

Download data is not yet available.

References

C. R. Adams, On the linear ordinary q-difference equation, Am. Math. Ser., II, 30, pp. 195-205, (1929). Retrived from https://doi.org/10.2307/1968274 DOI: https://doi.org/10.2307/1968274

G. Bangerezako, Varitional q-calculus, J. Math. Anal. Appl., 289, pp. 650-665, (2004). Retrived from https://doi.org/10.1016/j.jmaa.2003.09.004 DOI: https://doi.org/10.1016/j.jmaa.2003.09.004

H. F. Jackson, q-Difference equations, Am. J. Math., 32, pp. 305-314, (1910). Retrived from https://doi.org/10.2307/2370183 DOI: https://doi.org/10.2307/2370183

H. Rguigui, Characterization of the QWN-conservation operator, Chaos, Solitons & Fractals, Volume 84, 41-48, (2016). Retrived from https://doi.org/10.1016/j.chaos.2015.12.023 DOI: https://doi.org/10.1016/j.chaos.2015.12.023

H. Rguigui, Wick Differential and Poisson Equations Associated to The QWN-Euler Operator Acting On Generalized Operators, Mathematica Slo., 66 (2016), No. 6, 1487-1500. Retrived from https://doi.org/10.1515/ms-2016-0238 DOI: https://doi.org/10.1515/ms-2016-0238

Hakeem A. Othman," The q-Gamma White Noise", Tatra Mountains

Mathematical Publications, 66 (2016), 81 – 90. Retrived from https://doi.org/10.1515/tmmp-2016-0022 DOI: https://doi.org/10.1515/tmmp-2016-0022

S. H. Altoum., H. A. Othman, H. Rguigui, Quantum white noise Gaussian kernel operators, Chaos, Solitons & Fractals, 104 (2017), 468-476. Retrived from https://doi.org/10.1016/j.chaos.2017.08.039 DOI: https://doi.org/10.1016/j.chaos.2017.08.039

Sami H. Altoum, q deformation of Transonic Gas Equation, Journal of Mathematics and Statistics, 14(2018),88-93. Retrived from https://doi.org/10.3844/jmssp.2018.88.93 DOI: https://doi.org/10.3844/jmssp.2018.88.93

W. H. Abdi, On certain q-difference equations and q-Laplace transforms, Proc. Nat. Inst. Sci. India Acad , 28 A, pp. 1-15, (1962).

Downloads

Published

2021-08-31

How to Cite

Othman, H. A. (2021). q-SPACE (q-TIME)-DEFORMATION OF THE CONTINUITY EQUATION. International Journal of Research -GRANTHAALAYAH, 9(8), 185–192. https://doi.org/10.29121/granthaalayah.v9.i8.2021.4177